# SDR SWIA202164411

- Difficulty date: December 14, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS280 CROSSBEAM HAS CORROSION AT RBL9 WHERE IT ATTACHES TO THE FLOOR PANEL SUPPORT ANGLE.  (MARKED)      (C-CHECK RO 2/16/2022)    CORROSION FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 51-10-06-001-001-A01. REMOVED AND REPLACED CROSS BEAM FROM BL 0.0 TO RBL43.50 AT FS280 REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-22-001-001-A01 AND DWG CC670-34010 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR FURTHER DETAILS.
